# SDR SWAA2019121739760

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 20,736 hours, 9,075 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T802175103
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION----------------------------------------------------------DURING CRUISE WE WERE NOTIFIED THAT THE AFT GALLEY CIRCUIT BREAKER POPPED AND THE EMERGENCY EXIT LIGHTS ILLUMINATED. WHEN THE EMERGENCY EXITS LIGHTS BEGAN TO DRAIN & WITHOUT ANY INDICATION IN THE COCKPIT, WE DECIDED TO DIVERT TO DENVER.         NOTED AFT GALLEY CIRCUIT BREAKERS WORK LIGHTS 1,2,3 AND #2 COFFEE MAKER TRIPPED.  / R&R POSITION 1 COFFEE MAKER PER AMM.
